# SDR IPXA2020020351743

- Difficulty date: January 15, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL-3 DOOR JAMB LOWER AFT WEB IS CRACKED AGT STA. 1313 & Z=-15.REPAIRED CRACKED L-3 DOOR JAMB LOWER AFT WEB AT STA. 1313 & Z=-15 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
